# SDR IPXA2025110593368

- Difficulty date: October 10, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N52554
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT BELOW ACCESS PANNEL FLOOR 231XSF HAS CORROSION.  ACCOMPLISHED REPAIR PER EO-95804-REQ1 AND VT-SAA EA 757-5310-01-B0586, REV. IR, PRIOR TO FURTHER FLIGHT.
